# SDR DHL2005805573

- Difficulty date: March 24, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 80,855 hours, 29,583 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 5615767502
- Condition: Cracked
- Location: Lt Wing
- Part time: 80,855 hours, 29,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LWR CAP CRACKED BETWEEN CTR AND FRONT SPAR, STA XRS 238.000 CANT (NR 3 MAIN TANK) (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATE 03-09-05, EO NR AST050214 EO AST 050215, DWG 5615767.  REMOVED DAMAGED BULKHEAD LWR CAP IAW SRM 51-1-20D PG 21, SRM 51-3-0 PAGE 1.  FABRICATED NEW BULKHEAD LWR CAP (AL7075T6511) EO NR AST 050214, DWG 5615767.  PERFORMED HEAT TREATMENT IAW SRM 51-1-1 PAGES 1, 13, 17.  PERFORMED NDT INSPECTION IAW ND SPM PART 08-00-02-07.  CLEANED, TREATED AND PRIMED AREA AND NEW CAP IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 9.  INSTALLED BULKHEAD LWR CAP IAW EO AST 050215, SRM 51-1-20D PAGE 9, SRM 51-3-0 PAGE 1.  TORQUED IAW SRM 51-3-1.
